# SDR IPXA2022100686886

- Difficulty date: October 5, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,052 hours, 15,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WONT OPEN ELECTRICALLY. DEFERRED L1 DOOR PER MEL 52-10-3-1-2-1-2.OPERATED DOOR SEVERAL TIMES REF AMM 52-10-01. DOOR OPERATES NORMALLY.  ORIGINAL SUBMISSION DATE:  10/6/2022
